Can't Wait For My Doc Appt This Friday

I'm still having my side effects with the NT and can't wait get blood work done to see what's going on. Its only been three months since on it but so tired of feeling like this. I have some days things ate good and then others where its not. I think the biggest part is the hair loss. I'm so tirrd of picking it up and seeing it everywhere. O pray this stops soon.

2 Replies

oldestnewest
  • It is difficult sometimes to finally get to a dose which makes you feel 100%. I don't know if you've seen this link which may be helpful.

    thyrophoenix.com/adjusting_...

    P.S with NDT it is usual to increase every 2 weeks, whereas on levo it is every six.

    I'm sorry about your hairloss. I found Nizoral helpful. Maybe your GP will prescribe for you for 2%. but you can buy 1% from chemist. You use it every 3 days and follow instructions.

  • Thanks Shaws. Yeah, something is not right unless it takes longer than three months to regulate. I'm still having the shedding. I am kicking myself with coming off Aemour as I was 100 percent. I can't wait get blood work done. The sheddng is truly driving me nuts. I find it everywhere. It was like that when I took Armour in beginning but not sure if it was like this for three months. I can't remember. I'm on two tablets of nt and not sure if it too much or need increase but blood work will be able to tell. Yeah I saw that link and my body is still like a rock so that might be it. I want see my ferritin and iron calcium levels too. Thanks Shaw and I will post my results for sure

You may also like...